Scary Side effects
Posted 14 November 2016 - 02:20 AM
- Smurf likes this
Posted 14 November 2016 - 02:50 AM
Great for you that you fought the urge. How did you work through it? What number day are you on? I'm very happy for you!
I don't know how to get a tickey thing but I'm going to want on too!!!
- Jen1172 likes this
Posted 14 November 2016 - 04:30 AM
- d2e8b8 likes this
Posted 14 November 2016 - 10:51 PM
Jen, yes you should start a ticker.
Also, how about coming on the main board for your quit journal - you'll get a lot more responses over there.
Well done on the quit.
Do promise to send an SOS before lighting up.
Posted 15 November 2016 - 02:36 AM
Just to add my 2 cents here.
1st congrats to all of you for taking the steps to become a non smoker!!
My experience with chantix is like many have described here.
I smoked for 47 years , and quit after taking chantix, i think i quit on the 8th day of taking it,but took it for a total of 5 weeks.
( Note some may and probably need more than 5 weeks )
No major side effects for me except if i didn't take with food then i got an upset stomach.
And the Dreams!! oh the dreams were great!!
I had one dream where a cigarette was driving a car and trying to get me to go ride with them.LoL
None of my dreams were nightmares, and most were quite enjoyable.
Put aside your fears, talk to your DR. and give it a try. ( It could save your life..)
- JustaGuy and Jen1172 like this
Posted 15 November 2016 - 03:04 AM
Posted 27 April 2017 - 07:08 PM
I have had very few side effects, I have woke up in the middle of night and sometimes have difficulty getting back to sleep. And mild stomach aches, but th at could also be from the nicotine withdrawal.
Each person has their own effects. Do not be scared of the pills, just be mindful of your own body and reactions if any.....
Chantix has made this process much more bearable.. for me it is a great help...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users